# SDR AALA202104169008

- Difficulty date: April 1, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 39,389 hours, 14,301 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367180500200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA, MEASURING L= 4.005 INCH, W= 2.768 INCH, D= 0.035 INCH, ON FLOOR PANEL 261LG AT FR66 AND Y1292. REMOVED AND REPLACED FLOOR PANEL 261LG REF A321 SRM 51-72-11-911-001.
